# SDR A6WA201040164

- Difficulty date: February 18, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 17,197 hours, 16,084 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262159
- Condition: Damaged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R HYD TRANSDUCER BRACKET WITH SERVICEABLE BRACKET PN 601R75262-159 AT LT MLG WHEEL WELL IAW SRM 51-40-11, 51-21-11, 51-42-06, 51-22-00, 51-41-02, 51-25-16.
